| Catalog Number |
383587 |
| Medical Device Problem Codes |
Leak/Splash (1354); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported by a customer that a catheter had the end piece fall off before being used on the patient and the second incident where the blood leaked out from the same connection on the closed-system tubing.Verbatim: "i wanted to share with you these pictures and details of two situations where problems were observed with 20 ga x 1.25" nexiva catheters.One set of pictures is from (b)(6) 2026 where a catheter had the end piece fall off before being used on the patient.I took the picture and kept it in case this turned out to be more than a one-off fluke.Today (b)(6) 2026 i placed the catheter in the second set of pictures and blood leaked out from the same connection on the closed-system tubing.We tried to salvage this iv but had to discontinue due to this leak.Air was being sucked in when trying to draw blood.We did not attempt to flush the iv.The lot numbers are visible in the pictures.Please let me know what we can do to help! is this a problem y'all have gotten feedback on yet? thank you!".